Skip to Main content Skip to Navigation
Journal articles

Population dynamics and random genealogies

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00355166
Contributor : Serena Benassù <>
Submitted on : Thursday, January 22, 2009 - 11:52:35 AM
Last modification on : Saturday, March 28, 2020 - 2:23:21 AM

Identifiers

  • HAL Id : hal-00355166, version 1

Citation

A. Lambert. Population dynamics and random genealogies. Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2008, 24 (1), pp.45-163. ⟨hal-00355166⟩

Share

Metrics

Record views

220